数学季刊 ›› 1997, Vol. 12 ›› Issue (2): 104-107.

• • 上一篇    下一篇

一类动力系统的周期解问题(Ⅱ)

  

  1. Department of Mathematics,Henan  University,Henan,Kaifeng,475001


  • 收稿日期:1997-01-14 出版日期:1997-06-30 发布日期:2024-12-09

The Problem of Periodic Solutions fora Class of Dynamical System(Ⅱ)

  1. Department of Mathematics,Henan  University,Henan,Kaifeng,475001
  • Received:1997-01-14 Online:1997-06-30 Published:2024-12-09

摘要: In this paper, we consider the dynamical systems which are from a kind of Hamilton systems under a disturbance. We use theories in Liapunov stability,and show that there are not any periodic solutions in some a neibourhood of the equilibrium points of the dynamical systems. 

关键词:  stability;asymptotic , stability;periodic , solution;Hamilton , system;submersive , operator

Abstract: In this paper, we consider the dynamical systems which are from a kind of Hamilton systems under a disturbance. We use theories in Liapunov stability,and show that there are not any periodic solutions in some a neibourhood of the equilibrium points of the dynamical systems. 

Key words:  stability;asymptotic , stability;periodic , solution;Hamilton , system;submersive , operator

中图分类号: